# SDR EE4Y2025090423046

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: 314220018
- Part serial: 9112001
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-70-812-02_P1-OP-UP-ENG NAC TASK CARD, IT WAS FOUND THE ENGINE #2, O/B FAN COWL P/N: 314-2200-18 BR, S/N: 9112001, WITH ELONGATED HOLES (2EA). COLLINS WAS CONTACTED ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. THE CONDITION REPORTED WAS REPAIRED IAW NAC ENGINEERING #737-71-0011 REV. IR DTD 08-18-2025 AND APPROVED UNDER 8110-3 SIGNED BY DER NUMBER 777331629. UNDER JOB A1Q187 NRI 4-37
